Nebraska, 2013Drought in Nebraska, April 1 to 30, 2013
April 1 to 30, 2013 · NWS LBF · 28 events in 27 counties and zones
Precipitation did arrive in April in the form of a mixture of rain, snow and thunderstorms. The north central received the higher totals, where up to 5 inches was recorded during the month.
Every event with a place to put it; 28 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Precipitation did arrive in April in the form of a mixture of rain, snow and thunderstorms. The north central received the higher totals, where up to 5 inches was recorded during the month. The drought that began in June 2012 has lingered for 10 months and Exceptional (D4) conditions since October. By April 30th twelve counties retained D4 conditions with McPherson County receiving the least rainfall and no change to drought severity. The drought continued into May.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Mar 31, 5:35 PM CST, 6 hours 25 minutes earlier.
Area forecast discussion, Mar 31, 5:35 PM CST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
635 PM CDT SUN MAR 31 2013
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 347 PM CDT SUN MAR 31 2013
COLD FRONT CONTINUES TO PUSH SW THIS EVENING ACROSS THE
CWA...WHICH WILL BRING COOLER TEMPS FOR TOMORROW. WINDS BEHIND
THE FRONT ARE NORTH TO NORTHEAST...AND LOCALLY GUSTY. MEANWHILE
AN UPPER LEVEL DISTURBANCE IS RIDING THE NORTHWEST FLOW ACROSS S
DAKOTA AND NE NEB. RADAR RETURNS HAVE BEEN DECENT...HOWEVER A 20
TO 25 DEGREES T/TD SPREAD AT THE SURFACE HAS PREVENTED ANYTHING
FROM REACHING THE GROUND. AS SATURATION SLOWLY OCCURS FROM TOP
DOWN...EXPECT TO SEE SOME PRECIP HIT THE GROUND...ACROSS NORTH
CENTRAL. ALSO COOLING TEMPS WILL HELP. PRECIP TYPE IS
RAIN/SPRINKLES INITIALLY...HOWEVER COLD AIR ALOFT...BELOW 0C AT
850...WILL SPREAD TO THE SW AS THE FRONT DRIFTS SOUTH AND CHANGES
PRECIP TO SNOW/FLURRIES. SYSTEM IS A FAST MOVER AND NOT EXPECTING
MUCH MORE THAN A FEW HUNDREDTHS OF LIQUID BEFORE ENDING OVERNIGHT.
LATE TONIGHT SOME UPSLOPE FLOW MAY LEAD TO SOME PATCHY
FOG...ALTHOUGH CONFIDENCE NOT HIGH ENOUGH TO INCLUDE YET...AS
MODELS HAVE OVERDONE SURF MOISTURE AS OF LATE.
TOMORROW HIGHS HAVE TRENDED UP AS SKIES BECOME MOSTLY SUNNY.
GUIDANCE IN THE WESTERN CWA PUSHING TO AROUND 50...WHILE THE EAST
ONLY IN THE 40S. WILL HAVE TO MONITOR THE MORNING CLOUDS WHICH IF
THEY HOLD ON INTO THE EARLY AFTERNOON HOURS...HIGHS MAY BE
OPTIMISTIC. ALTHOUGH IF SKIES CLEAR EARLY...WITH A FULL SUNNY
APRIL FIRST...TEMPS SHOULD PUSH INTO THE LOWER OR MID 50S FOR
MUCH OF THE AREA.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 347 PM CDT SUN MAR 31 2013
FORECAST FOR THE EXTENDED PERIOD WILL START OFF WITH AN UPPER LOW
MOVING ACROSS THE GREAT BASIN AND INTO THE CENTRAL ROCKIES.
EXPECTING SOME WEAK LIFT AHEAD OF THIS SYSTEM ACROSS SOUTHWESTERN
NEB MONDAY NIGHT...WHICH COULD BRING SOME LIGHT SNOW ACROSS THIS
AREA. THE UPPER LOW IS EXPECTED TO PASS TO THE SOUTH OF THE AREA
ON TUESDAY AND WEDNESDAY...RESULTING IN COOLER TEMPS AND MORE
CLOUD COVER ACROSS SOUTHWESTERN NEB COMPARED TO THE NORTH THOSE
DAYS. A COLD FRONT ASSOCIATED WITH A SYSTEM TO THE NORTH MAY PUSH
INTO NORTHERN NEB ON THURSDAY...BUT THE AFFECT OF THIS FRONT ON
TEMPS WIDELY VARIES AMONGST THE MODELS...WITH THE GFS MUCH COOLER
THAN THE ECMWF FOR THURSDAY. TEMPERATURES ARE EXPECTED TO BE ABOVE
NORMAL FOR FRIDAY AHEAD OF A SHORT WAVE MOVING INTO THE REGION IN
ZONAL FLOW. SHOWERS OR PERHAPS SOME THUNDERSTORMS WILL BE POSSIBLE
WITH THIS SYSTEM ON FRIDAY NIGHT. HAVE NOT INTRODUCED
THUNDERSTORMS INTO THE FORECAST YET. THE MODELS NOW HAVE A PUSH OF
COOLER AIR BEHIND THIS SYSTEM FOR SATURDAY BEFORE ANOTHER SYSTEM
MOVES INTO THE REGION FOR SUNDAY. PRECIPITATION CHANCES ARE
GENERALLY AT 20-30 PERCENT FOR THE WEEKEND WITH BOTH SYSTEMS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 634 PM CDT SUN MAR 31 2013
A FRONT WILL PRESS SOUTH THROUGH WESTERN NEBRASKA. AS IT DOES...LOW
CEILINGS CAN BE EXPECTED WITH IT AND JUST BEHIND IT. ALTHOUGH OUTPUT
FROM SHORT RANGE FORECAST MODELS INDICATES THAT SOME CEILINGS BELOW
1000 FEET AGL ARE POSSIBLE...THE CONSENSUS OF GUIDANCE FROM THE
MODELS WOULD GIVE CEILINGS 1000-1500 FEET. SOME UPSLOPE FOG CAN BE
EXPECTED LATE TONIGHT IN WESTERN NEBRASKA AS LIGHT WIND BECOMES MORE
EAST...BUT THAT WILL PROBABLY REMAIN WELL WEST OF A VTN-LBF LINE AND
COULD AFFECT MHN...OGA AND IML. MARGINAL CEILINGS ARE...HOWEVER...
LIKELY IN ALONG AND EAST OF A VTN-LBF LINE INCLUDING ANW...ONL...BUB
AND BBW.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...MASEK
LONG TERM...KNUTSVIG
AVIATION...SPRINGER
Hazardous weather outlook, Mar 31, 2:51 PM CST, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT SUN MAR 31 2013
NEZ004>010-022>029-035>038-056>059-069>071-094-012100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
351 PM CDT SUN MAR 31 2013 /251 PM MDT SUN MAR 31 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE
MASEK
Drought, Blaine
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.913, -99.977 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1.5 to 4 inches of precipitation that helped reduce the drought conditions throughout the county to Extreme (D3) conditions by the end of the month. The drought continued into May.
Drought, Boyd
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Boyd forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.900, -98.766 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 3 to 5 inches of precipitation that helped reduce the drought conditions throughout the county to Extreme (D3) conditions by the end of the month. The drought continued into May.
Drought, Brown
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Brown forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.430, -99.929 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 2 to 3 inches of precipitation that helped reduce the drought conditions throughout the county to Extreme (D3) conditions by the end of the month. The drought continued into May.
Drought, Custer
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.394, -99.726 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 2 to 4 inches of precipitation. The precipitation helped reduce the drought conditions with Extreme (D3) conditions throughout the county by the end of the month. The drought continued into May.
Drought, Eastern Cherry
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Eastern Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1.5 to 3 inches of precipitation. The precipitation helped reduce the drought conditions with Extreme (D3) conditions throughout all but the far north where Severe (D2) conditions were observed by the end of the month. The drought continued into May.
Drought, Frontier
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Frontier forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.530, -100.394 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received a range of precipitation from a half inch in the northwest to 2 inches in the south. The precipitation helped reduce the drought conditions with Extreme (D3) conditions throughout by end of the month. The drought continued into May.
Drought, Garfield
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -98.991 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 3 to 4 inches of precipitation that helped reduce the drought conditions with Extreme (D3) conditions throughout by end of the month. The drought continued into May.
Drought, Hayes
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Hayes forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.525, -101.062 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received a half inch to 3 inches of precipitation that helped reduce the drought conditions with Extreme (D3) conditions observed across all but the far northwest corner. The drought continued into May.
Drought, Holt
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Holt forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.456, -98.784 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 2 to 4 inches of precipitation that helped reduce the drought conditions with Extreme (D3) conditions observed by the end of the month. The drought continued into May.
Drought, Keya Paha
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Keya Paha forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.879, -99.712 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 2 to 3 inches of precipitation that helped improve soil moisture for Extreme (D3) conditions by the end of the month. The drought continued into May.
Drought, Lincoln
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.048, -100.745 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received a range of precipitation from a half inch in the west to localized areas of 3 inches in the east central and northeast. The higher rainfall amounts in the east helped improve the soil moisture with Extreme (D3) conditions by the end of the month. The drought continued into May.
Drought, Logan
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.567, -100.483 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1 to 2 inches of precipitation that helped improve the soil moisture with Extreme (D3) conditions for all but the extreme northwest corner by the end of the month. The drought continued into May.
Drought, Loup
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Loup forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -99.454 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 3 to 4 inches of precipitation that helped improve the soil moisture with Extreme (D3) conditions by the end of the month. The drought continued into May.
Drought, McPherson
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county however received the least with a maximum of an inch in the county, resulting in no change to the drought conditions in the county. The drought continued into May.
Drought, McPherson
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- McPherson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.568, -101.060 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county however received the least with a maximum of an inch in the county, resulting in no change to the drought conditions. The drought continued into May.
Drought, Rock
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Rock forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.421, -99.450 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 2 to 4 inches of precipitation that helped improve conditions to Extreme (D3) drought conditions by the end of the month. The drought continued into May.
Drought, Thomas
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Thomas forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.914, -100.556 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received a half inch to 2 inches of precipitation. The higher amounts occurred in the east that helped improve conditions to Extreme (D3) drought conditions by the end of the month. The drought continued into May.
Drought, Wheeler
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Wheeler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.915, -98.528 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county 4 to 5 inches of precipitation that helped improve conditions to Extreme (D3) drought conditions by the end of the month. The drought continued into May.
Drought, Arthur
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Arthur forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.569, -101.696 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received up to 2 inches of precipitation and the higher amounts in the west half of the county where the drought conditions improved to Extreme (D3). The drought continued into May.
Drought, Chase
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Chase forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.524, -101.698 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received up to 2 inches of precipitation with the higher amounts in the southeast quarter of the county. The precipitation helped reduce the drought conditions with Extreme (D3) conditions in the southeast quarter of the county by the end of the month. The drought continued into May.
Drought, Deuel
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Deuel forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.112, -102.334 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1 to 2 inches of precipitation. The precipitation helped reduce the drought conditions with Extreme (D3) conditions throughout the county by the end of the month. The drought continued into May.
Drought, Garden
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Garden forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.619, -102.335 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1 to 2 inches of precipitation that helped reduce the drought conditions with Extreme (D3) conditions throughout by end of the month. The drought continued into May.
Drought, Grant
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Grant forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.915, -101.740 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1 to 3 inches of precipitation that helped reduce the drought conditions with Extreme (D3) conditions observed across all but the far southeast corner. The drought continued into May.
Drought, Hooker
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Hooker forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.916, -101.135 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1 to 2 inches of precipitation that helped improve soil moisture although limited improvement to the Exceptional Drought and impacts. The drought continued into May.
Drought, Keith
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Keith forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 41.199, -101.661 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received a half inch to 2 inches of precipitation that helped improve soil moisture although some improvement to west as Extreme (D3) was reported by the end of the month. The drought continued into May.
Drought, Perkins
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Perkins forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.851, -101.650 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received a range from a half inch to 2 inches, with the higher amounts in the northwest corner where Extreme (D3) drought conditions were observed by the end of the month. The drought continued into May.
Drought, Sheridan
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Sheridan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.505, -102.409 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1 to 2 inches of precipitation that helped improve conditions to Extreme (D3) drought conditions by the end of the month. The extreme northeast corner improved to Severe (D2) conditions. The drought continued into May.
Drought, Western Cherry
- When
- April 1, 12:00 AM MST to April 30, 11:59 PM MST
- Where
- Western Cherry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 42.545, -101.119 (the zone’s center; the record gives no point)
Precipitation in April helped ease the Exceptional (D4) drought conditions that began in June of 2012. The county received 1 to 3 inches of precipitation that helped improve conditions to Extreme (D3) drought conditions by the end of the month. The extreme north was lowered into the Severe (D2) category as well. The drought continued into May.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, April 1 to 30, 2013$207 million · 20 events
- Drought in Oklahoma, April 1 to 30, 2013$60 million · 3 events
- Drought in Texas, April 1 to 30, 2013$5.0 million · 24 events
- Drought in Texas, April 1 to 30, 2013$108,000 · 35 events
- Flooding in North Dakota, April 1 to 30, 2013$370,000 · 2 events
- Tornado and Hail in Texas, April 1, 2013$18,000 · EF1 · 19 events
- Drought in Oklahoma, April 1 to 30, 201348 events
- Drought in New Mexico, April 1 to 30, 201340 events
- Drought in Texas, April 1 to 30, 201332 events
- Drought in Nebraska, April 1 to 30, 201330 events
- Drought in Kansas, April 1 to 30, 201326 events
- Drought in South Dakota, April 1 to 30, 201324 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 441271, 441272, 441273, 441275, 441277, 441278, 441280, 441283, 441285, 441290, 441292, 441294, 441295, 441296, 441297, 441317, 441319, 441322, 441269, 441274, 441276, 441279, 441281, 441287, 441288, 441298, 441318, 441321.